Thread: Redness @ inj site??
06-11-2008, 08:18 PM #1
Redness @ inj site??
Everytime I inj my hgh I get a red sore/rash around the inj site the following day. The rash becomes a little hard under the skin. Is this normal? It takes about 2-3 days for it to go away.
The manuf. of the hgh claims that no redness should appear at inj site?
I have read a few conflicting arguments so I was hoping to get some of you guy's prof. feedback.
06-11-2008, 08:30 PM #2Female Member
- Join Date
- May 2004
- Somewhere Near You :)
Are you injecting it slow ? Sometimes too much water and not injecting it slow enough will cause it.
Also wait a while after swabbing the area with achohol so it's dry before injecting.
And sometimes it just happens to some folk....
06-11-2008, 08:51 PM #3
I inj fairly quickly but I don't let the alcohol dry all the way. So this could be a result of the alcohol?
06-11-2008, 10:48 PM #4
Nobody really knows excatly why these effects seem to occur post injection, but we do know that these effects are very common with Chinese HGH brands. Many will inject IM to avoid this issue, otherwise it's nothing to stress over.
06-12-2008, 09:47 AM #5
Thanks gear! I'll try that before I look like a lepar.
06-12-2008, 12:09 PM #6
I get the same red areas and it itches. I did not get these when I injected intramuscular.
06-12-2008, 12:50 PM #7
I don't get any reaction at all but my man gets welts. He actually has 2 right below his abs that have been there for at least 12 days so he now breaks his injection into 2 smaller doses. He also starting injecting a little closer to his sides and that has helped alot.
06-12-2008, 03:49 PM #8
Where would the most effective im inj be for gh?
06-12-2008, 11:23 PM #9
06-13-2008, 09:58 AM #10New Member
- Join Date
- Nov 2007
what brand are you taking.
06-13-2008, 01:39 PM #11
I'm taking jin
06-14-2008, 01:04 PM #12
It's been 48 hrs and no marks....thanks for the info gear and all who offered help.
06-14-2008, 10:01 PM #13Associate Member
- Join Date
- Apr 2003
so why can u inject right in the stomach area which is not into a muscle and you can inject right into a bi or tri ?? arent they different
06-14-2008, 11:42 PM #14
06-15-2008, 12:05 AM #15
is there a chart on here somewhere where it shows the various inj sites?
Last edited by MgpGator; 06-15-2008 at 12:09 AM.
06-15-2008, 12:20 AM #16
06-15-2008, 06:53 AM #17
I got the sore/rash spots again. I guess I will be injecting into my abs or bis.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)